# SDR AALA202306133621

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N435AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10566
- Aircraft time: 7,306 hours, 2,016 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 335TS08Y01
- Part serial: 9613
- Condition: False Activation
- Location: Zone 200 - Fuse
- Part time: 7,306 hours, 2,015 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 AGENT 1 DISHARGE LIGHT CAME ON DURING FLIGHT. MAINTENANCE REPLACED ENGINE / APU FIRE PANEL PER AMM 26-12-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
